MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ LUER ACCESS SITE W/ STANDARD BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ LUER ACCESS SITE W/ STANDARD BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd q-syte¿ luer access site w/ standard bore extension set tubing was defective.This was discovered during use.The following information was provided by the initial reporter: we have at medical imaging a problem with the bd q-syte extension set at the level of the clamp.This reference can be found in a number of departments, but it is only from medical imaging that i get a complaint.Blistering occurs at the position where the clamp has been stuck.
 
Additional Manufacturer Narrative
H.6.Investigation: one picture sample was received for evaluation by our quality engineer team.Through examination of the provided picture, the tubing was observed damaged.Based on the conditions of the product in the picture, it is possible that excessive pressure during use resulted in the tubing damage.A device history record review was performed for the provided lot number and the review did not reveal any signs of non-conformance during the production process.The extension set is received from a supplier company.Based on the investigation results, an exact cause could not be determined for this incident.
 
Event or Problem Description

Brand Name
BD Q-SYTE¿ LUER ACCESS SITE W/ STANDARD BORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key9284417
Report Number9610847-2019-00665
Device Sequence Number2525390
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public30382903851011
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number385101
Device Lot Number8351593
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;